MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXWAVE F TI 1.85 SCR SELF-DRL/8 LNTH; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXWAVE F TI 1.85 SCR SELF-DRL/8 LNTH; PLATE, BONE
Model Number 04.503.825.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, the screw broke off in the patients mandible.There was no surgical delay.The procedure was successfully completed.Patient outcome is unknown.This report is for (1) matrixwave f ti 1.85 scr self-drl/8 lnth.This is report 2 of 2 for (b)(4).

Brand Name
MATRIXWAVE F TI 1.85 SCR SELF-DRL/8 LNTH
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12712850
Report Number2939274-2021-06368
Device Sequence Number4560805
Product Code JEY
UDI-Device Identifier10887587069487
UDI-Public(01)10887587069487
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141165
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.825.01
Device Catalogue Number04.503.825.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/28/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATRIXWAVE F TI 1.85 SCR SELF-DRL/8 LNTH
Patient Age38 YR